MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 36 (NEUTRAL); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 36 (NEUTRAL); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number UNIVERS REVERS SUTURE CUP, 36 (NEUTRAL)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a revision reverse total shoulder took place on (b)(6) 2020.The rep reported the revision procedure was due to a high suspicion of an infection, and the baseplate loosening.Prior to the revision procedure the patient was experiencing pain and swelling around the surgical site.X-rays were taken during a follow-up visit and revealed the loosened baseplate.Cultures were taken during the revision procedure and sent for testing.At this time an infection has not been confirmed.The primary and revision procedure were performed by the same surgeon and took place at the same facility.The rep reported at this time the date of the primary surgery, and full list of arthrex product implanted during the primary procedure is currently unknown.Additional information has been requested.The following arthrex parts were explanted during the revision procedure; ar-9503-3633-3 / lot: 18.00158 / qty.: 1, ar-9501-05p / lot: unknown / qty.: 1, ar-9555-06 / lot: 18.01505 / qty.: 1, ar-9502f-36cpc / lot: 18.00745 / qty.: 1, ar-9564-2433-lat / lot: 17.04762 / qty.: 1, ar-9563-16 / lot: 18.00182 //qty.: 1.An arthrex baseplate and screw were also removed.However, the part and lot numbers are currently unknown.

Brand Name
UNIVERS REVERS SUTURE CUP, 36 (NEUTRAL)
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9659091
Report Number1220246-2020-01639
Device Sequence Number11676113
Product Code HSD
UDI-Device Identifier00888867234192
UDI-Public00888867234192
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberUNIVERS REVERS SUTURE CUP, 36 (NEUTRAL)
Device Catalogue NumberAR-9502F-36CPC
Device Lot Number18.00745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;